Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 9, Pages 1687–1696 (Mi zvmmf4940)  

Reconstruction of dependence based on Bayesian correction of a collection of pattern recognition algorithms

V. V. Ryazanov, Yu. I. Tkachev

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333 Russia

Abstract: Estimation of dependence of a scalar variable on the vector of independent variables based on a training sample is considered. No a priori conditions are imposed on the form of the function. An approach to the estimation of the functional dependence is proposed based on the solution of a finite number of special classification problems constructed on the basis of the training sample and on the subsequent prediction of the value of the function as a group decision. A statistical model and Bayes’ formula are used to combine the recognition results. A generic algorithm for constructing the regression is proposed for different approaches to the selection of the committee of classification algorithms and to the estimation of their probabilistic characteristics. Comparison results of the proposed approach with the results obtained using other models for the estimation of dependences are presented.

Key words: regression, logical class regularities, Bayes' formula, precedent-based recognition, prediction, group decisions, estimate evaluation algorithms.

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:9, 1605–1614

Bibliographic databases:

UDC: 519.7
Received: 06.04.2010

Citation: V. V. Ryazanov, Yu. I. Tkachev, “Reconstruction of dependence based on Bayesian correction of a collection of pattern recognition algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 50:9 (2010), 1687–1696; Comput. Math. Math. Phys., 50:9 (2010), 1605–1614

Citation in format AMSBIB
\Bibitem{RyaTka10}
\by V.~V.~Ryazanov, Yu.~I.~Tkachev
\paper Reconstruction of dependence based on Bayesian correction of a collection of pattern recognition algorithms
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 9
\pages 1687--1696
\mathnet{http://mi.mathnet.ru/zvmmf4940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760644}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50.1605R}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 9
\pages 1605--1614
\crossref{https://doi.org/10.1134/S0965542510090113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282212600011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957142469}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4940
  • http://mi.mathnet.ru/eng/zvmmf/v50/i9/p1687

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:244
    Full text:100
    References:24
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021